标题:The expectation and variance of dependent random sums using copulas
作者:Mao, Ze-chun; Zhao, Xia
作者机构:[Mao, Ze-chun] Hubei Univ, Sch Business, Wuhan 430062, Peoples R China.; [Zhao, Xia] Shandong Univ Finance & Econ, Sch Insurance, Jinan 250014, Peop 更多
通讯作者:Mao, ZeChun
通讯作者地址:[Mao, ZC]Hubei Univ, Sch Business, Wuhan 430062, Peoples R China.
来源:IMA JOURNAL OF MANAGEMENT MATHEMATICS
出版年:2014
卷:25
期:4
页码:421-433
DOI:10.1093/imaman/dpt018
关键词:copulas; FGM copulas; dependent random sums; Wald equality
摘要:Random sums play an important role in insurance claim theory and risk models. This paper aims to explore the numerical characteristics of dependent random sums using copulas. We obtain theoretical formulae for the expectation and variance of random sums in the case of a general copula. The expectation is an extension of the Wald equality and can be used to estimate prospective value, while variance provides a theoretical guarantee for measuring the risk premium. As corollaries, the corresponding results for the compound Poisson process and random sums using Farlie-Gumbel-Morgenstern copulas have been obtained. We also conduct stochastic simulation to verify the accuracy of our theoretical results.
收录类别:EI;SCIE;SSCI
资源类型:期刊论文
TOP